| Catalog Number |
51-107180 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2 foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that while inspecting circulated items (stock) it was identified that the sterile package was damaged.No patient involvement.No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h3; h6; h10.Complaint sample was evaluated, and the reported event was confirmed.Sterility has been compromised.Visual evaluation of the returned product/provided photos identified damage to the sterile packaging (pouch).The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause has been identified as transit damage and a packaging design issue.Actions were previously raised to implement improved packaging changes.These packaging changes will reduce the number of transit related packaging damage events.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information.